# SDR R142003F00002

- Difficulty date: October 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N427JW
- Make and model: Cessna 150L
- Aircraft serial: 15073873
- Aircraft time: 2,253 hours
- Engine: Cont O200*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 36800111
- Condition: Corroded
- Location: Lt Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE CALIPER REMOVED AND INSPECTION OF PART FOUND CORROSION AND PITTING ON CALIPER PISTON WALLS.  PISTON WAS BINDING WHEN MOVED.  THE PISTON WOULD NOT MOVE FREELY WITNIN CALIPER HOUSING.  INSTALLED NEW LEFT BRAKE CALIPER.
